# SDR USAA2012092800007

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 38,347 hours, 17,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE BATTERY IN AFT CABIN BREAK AWAY FLASHLIGHT.  REMOVED AND REPLACED AFT FLASHLIGHT BATTERY IAW AIRBUS MAINTENANCE MANUAL 25-60-00.
